Torsion-free metabelian groups with commutator quotient C_p^n x C_p^m. / Cid, Carlos.

In: Journal of Algebra, Vol. 248, 2002, p. 15-36.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Torsion-free metabelian groups with commutator quotient C_p^n x C_p^m. / Cid, Carlos.

In: Journal of Algebra, Vol. 248, 2002, p. 15-36.

Research output: Contribution to journalArticlepeer-review

Harvard

APA

Vancouver

Author

Cid, Carlos. / Torsion-free metabelian groups with commutator quotient C_p^n x C_p^m. In: Journal of Algebra. 2002 ; Vol. 248. pp. 15-36.

BibTeX

@article{a1d122bdda8c40c7a8e0e7aa3c2811df,
title = "Torsion-free metabelian groups with commutator quotient C_p^n x C_p^m",
author = "Carlos Cid",
year = "2002",
doi = "10.1006/jabr.2001.9028",
language = "English",
volume = "248",
pages = "15--36",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Academic Press Inc.",

}

RIS

TY - JOUR

T1 - Torsion-free metabelian groups with commutator quotient C_p^n x C_p^m

AU - Cid, Carlos

PY - 2002

Y1 - 2002

U2 - 10.1006/jabr.2001.9028

DO - 10.1006/jabr.2001.9028

M3 - Article

VL - 248

SP - 15

EP - 36

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

ER -